# SDR DALA2014091104996

- Difficulty date: August 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,303 hours, 45,980 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 1333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD WEB S 1333 BETWEEN LONGERON 26L - 26R.  BULKHEAD WEB WAS REPLACED WITH FABRICATED PARTS.  TREATED, PAINTED, AND INSTALLED IAW SRM 51-30-2 AND 51-30-5.
